# SDR QXEA2020090200272

- Difficulty date: September 2, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 4,929 hours, 3,018 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ENGINE THROTTLE LEVER ANGLE NOT TAKE OFF/GO AROUND, AUTO THROTTLES ENGAGING.  MESSAGE WAS RECEIVED ON TAKEOFF ABOVE 60 KNOTS. TAKEOFF WAS ABORTED.  AUTO THROTTLE CHANNELS BOTH INOPERATIVE.  REMOVED FROM SERVICE. PERFORMED CONNECTION OF EXTERNAL AC POWER SUPPLY TO THE AIRCRAFT IN REF WITH TASK 24-42-02-860-801-A.  ACCESS TO THE TEST PAGES ON THE CMC IN REF WITH E175 AMM TASK 45-45-00-970-805-A.  AUTO THROTTLE THRUST CONTROL QUADRANT (TCQ) INTERFACE OPERATIONAL TEST IN REF WITH TASK 22-31-00-710-801-A.  INCORRECT THRUST LEVER POSITION DURING THE TAKE OFF/GO AROUND IN REF WITH E175 FIM TASK 22-31-00-810-885-A.  ALL TESTS PASSED. DETERMINED TO BE TRANSIENT CONDITION.  THIS CLEARS DEFECT 891317. PLACARDS REMOVED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
